zbMATH — the first resource for mathematics

Semiclassical resolvent estimates for \(N\)-body Schrödinger operators. (English) Zbl 0739.35047
(Author’s summary:) We prove for a generalized \(N\)-body Schrödinger operator that the non-trapping condition on the classical Hamiltonian and all classical sub-Hamiltonians is both necessary and sufficient for obtaining good semiclassical bounds on the boundary values of the resolvent and their energy derivatives. We accomplish this by generalizing Gérard’s geometrical construction of an escape function for three-body problems to \(N\)-body problems.

35P05 General topics in linear spectral theory for PDEs
35J10 Schrödinger operator, Schrödinger equation
70F10 \(n\)-body problems
Full Text: DOI
[1] Agmon, S, Lectures on exponential decay of solutions to second order elliptic equations, (1982), Princeton Univ. Press Princeton, NJ
[2] Froese, R; Herbst, I.W, A new proof of the Mourre estimate, Duke math J., 49, 1075-1085, (1982) · Zbl 0514.35025
[3] Gérard, Ch, Semiclassical resolvent estimates for two and three-body Schrödinger operators, (1989), preprint · Zbl 0711.35096
[4] Gérard, Ch; Martinez, A, Principe d’absorption limite pour des opérateurs de Schrödinger à longue portée, C. R acad sci. Paris, 306, 121-123, (1988) · Zbl 0672.35013
[5] Helffer, B; Robert, D, Calcul fonctionnel par la transformation de Mellin et opérateurs admissibles, J funct. anal., 53, 246-268, (1983) · Zbl 0524.35103
[6] Hormander, L, The Weyl calculus of pseudo-differential operators, Comm. pure appl. math., 32, 359-443, (1979) · Zbl 0388.47032
[7] Jensen, A, High energy resolvent estimates for generalized many body Schrödinger operators, Publ. res. inst. math. sci., 25, 155-167, (1989) · Zbl 0717.35066
[8] Jensen, A; Mourre, E; Perry, P, Multiple commutator estimates and resolvent smoothness in quantum scattering theory, Ann. inst. H. Poincaré A, 41, 207-225, (1984) · Zbl 0561.47007
[9] Mourre, E, Absence of singular continuous spectrum for certain self-adjoint operators, Comm. math. phys., 78, 391-408, (1981) · Zbl 0489.47010
[10] Perry, P; Sigal, I.M; Simon, B, Spectral analysis of N-body Schrödinger operators, Ann. of math., 116, 519-567, (1981) · Zbl 0477.35069
[11] Reed, M; Simon, B, Methods of modern mathematical physics, IV, (1978), Academic Press New York · Zbl 0401.47001
[12] Robert, D; Tamura, H, Semiclassical bounds for resolvents of Schrödinger operators and asymptotics for scattering phases, Comm. partial differential equations, 9, 1017-1058, (1984) · Zbl 0561.35021
[13] Robert, D; Tamura, H, Semiclassical estimates for resolvents and asymptotics for total scattering cross-section, Ann. inst. H. Poincaré A, 46, 415-442, (1987) · Zbl 0648.35066
[14] Wang, X.P, Étude semiclassique d’observables quantiques, Ann. fac. sci. Toulouse, math. (5), 7, 101-135, (1985)
[15] Wang, X.P, Time-decay of scattering solutions and classical trajectories, Ann. inst. H. Poincaré A, 47, 25-37, (1987) · Zbl 0641.35018
[16] Wang, X.P, Semiclassical estimates on the resolvents of Schrödinger operators with homogeneous electric field, J. differential equations, 78, 354-373, (1989) · Zbl 0704.35042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.